# SDR LR7A2023112903316

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 41,783 hours, 27,260 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 7075T60040
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-2 CHECK UNDER JOB CARD HC5315, FOUND AFT FUSELAGE FS902 LH BULKHEAD CRACKED AT LBL61-75, WL242. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-17.    NR#0189.			  / PSE# 53-50-07, AD 2012-06-09
